MathSciNet Relay Station
MathSciNet bibliographic data
MR2487894 60F10 (62E20 62F03)
Wang, Qiying; Hall, Peter Relative errors in central limit theorems for Student's $t$ statistic, with applications. Statist. Sinica 19 (2009), no. 1, 343–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement